# SDR ASAA2013051594833

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 19,839 hours, 6,208 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 2 ENG INLET INSPECTION T/C NR 78472000, FOUND SPINNER FRONT CONE WITH MORE THAN 50 MISSING ANODIZED COATING MISSING.  ACFT GROUNDED.  R & R NR 2 ENG FRONT SPINNER REF AMM 72-21-01.
